Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Suffering from high fsh level and azospermatic. Is there any treatment to cure it ?

i am 42 years old finding a solution to a problem which is not common. i am suffering from high FSH levels, besides being azospermatic. i am married since last 12 years, my relations with wife are ok except having fruits of matrimonial alliance
Asked On : Thu, 26 May 2011
Answers:  1 Views:  407
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
welcome to healthcare magic ....
Its looks like there is testicular dysfunction , where in the testis is not working and so no sperms and due to this there is secondary increase in FSH levels , this is called primary hypogonadism.
Get your testis examined by a physician , get testosterone levels done which should be low.
If you are loooking for solution for a kid , you can opt for IVF in vitro fertilization , with a sperm donor.Else adoption is other alternative.
Answered: Fri, 27 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor